Sur l'analyticité des applications CR lisses à valeurs dans un ensemble algébrique réel
[On the analyticity of smooth CR maps into a real algebraic set]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 11, pp. 953-956.

Let f:MM′ be a 𝒞 -smooth CR mapping between a generic real analytic submanifold M n and a real algebraic subset M' n' . We prove that if M is minimal at a point p and if M′ does not contain complex curves, then f is real-analytic at p.

Soit f :MM′ une application CR de classe 𝒞 entre une sous-variété M n analytique réelle générique et un sous-ensemble M' n' algébrique réel. On démontre que si M est minimale en un point p et si M′ ne contient pas de courbe complexe, f est analytique réelle en p.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02392-0
Coupet, Bernard 1; Damour, Sylvain 1; Merker, Joël 1; Sukhov, Alexandre 2

1 LATP, UMR 6632, Université de Provence, 39, rue Joliot-Curie, 13453 Marseille cedex 13, France
2 LAGAT, UMR 8524, Université de Lille 1, cité scientifique, 59655 Villeneuve d'Ascq cedex, France
@article{CRMATH_2002__334_11_953_0,
     author = {Coupet, Bernard and Damour, Sylvain and Merker, Jo\"el and Sukhov, Alexandre},
     title = {Sur l'analyticit\'e des applications {CR} lisses \`a valeurs dans un ensemble alg\'ebrique r\'eel},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {953--956},
     publisher = {Elsevier},
     volume = {334},
     number = {11},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02392-0},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02392-0/}
}
TY  - JOUR
AU  - Coupet, Bernard
AU  - Damour, Sylvain
AU  - Merker, Joël
AU  - Sukhov, Alexandre
TI  - Sur l'analyticité des applications CR lisses à valeurs dans un ensemble algébrique réel
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 953
EP  - 956
VL  - 334
IS  - 11
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02392-0/
DO  - 10.1016/S1631-073X(02)02392-0
LA  - fr
ID  - CRMATH_2002__334_11_953_0
ER  - 
%0 Journal Article
%A Coupet, Bernard
%A Damour, Sylvain
%A Merker, Joël
%A Sukhov, Alexandre
%T Sur l'analyticité des applications CR lisses à valeurs dans un ensemble algébrique réel
%J Comptes Rendus. Mathématique
%D 2002
%P 953-956
%V 334
%N 11
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02392-0/
%R 10.1016/S1631-073X(02)02392-0
%G fr
%F CRMATH_2002__334_11_953_0
Coupet, Bernard; Damour, Sylvain; Merker, Joël; Sukhov, Alexandre. Sur l'analyticité des applications CR lisses à valeurs dans un ensemble algébrique réel. Comptes Rendus. Mathématique, Volume 334 (2002) no. 11, pp. 953-956. doi : 10.1016/S1631-073X(02)02392-0. http://www.numdam.org/articles/10.1016/S1631-073X(02)02392-0/

[1] Coupet, B.; Meylan, F.; Sukhov, A. Holomorphic maps of algebraic CR manifolds, Int. Math. Res. Not. (1999), pp. 1-29

[2] Coupet, B.; Pinchuk, S.; Sukhov, A. Analyticité des applications CR, C. R. Acad. Sci. Paris, Série I, Volume 329 (1999), pp. 489-494

[3] Coupet, B.; Pinchuk, S.; Sukhov, A. On partial analyticity of CR mappings, Math. Z., Volume 235 (2000), pp. 541-557

[4] Damour, S. On the analyticity of smooth CR mappings, Michigan Math. J., Volume 49 (2001), pp. 583-603

[5] Diederich, K.; Fornæss, J.E. Proper holomorphic mappings between real-analytic pseudoconvex domains in n , Math. Ann., Volume 282 (1988), pp. 681-700

[6] Diederich, K.; Webster, S.M. A reflection principle for degenerate real hypersurfaces, Duke Math. J., Volume 47 (1980), pp. 835-843

[7] Merker, J. On the partial algebraicity of holomorphic mappings between two real algebraic sets, Bull. Soc. Math. France, Volume 129 (2001), pp. 547-591

[8] S. Pinchuk, Analytic continuation of holomorphic mappings, Thèse d'état, Moscou, 1980

[9] Trépreau, J.-M. Sur le prolongement holomorphe des fonctions CR définies sur une hypersurface réelle de classe 𝒞 2 dans n , Invent. Math., Volume 83 (1986), pp. 583-592

[10] Tumanov, A. Extension of CR functions into a wedge from a manifold of finite type, Mat. Sb., Volume 136 (1988), pp. 128-139

[11] Zariski, O.; Samuel, P., Commutative Algebra, 1, Van Nostrand, 1958

Cited by Sources: